# SDR C2XA03BT077

- Difficulty date: August 5, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 7,535 hours, 5,462 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Part number: FAU751A4
- Part serial: 042836
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR CO2879, CREW REPORTED, LAV SMOKE WARNING DURING FLIGHT WITH ASSOCIATED SMOKE ALARM.  PERFORMED QRH.  NO VISIBLE SIGN OF SMOKE OR FIRE.  FLIGHT CONTINUED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED SMOKE DETECTION PANEL IN GALLEY IAW EMB145 AMM 26-14-02. OPS CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
